RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 2, Pages 291–304 (Mi timm830)  

This article is cited in 6 scientific papers (total in 6 papers)

Conditioning of a difference scheme of the solution decomposition method for a singularly perturbed convection-diffusion equation

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Conditioning of a difference scheme of the solution decomposition method is studied for a Dirichlet problem for a singularly perturbed ordinary differential convection-diffusion equation. In this scheme, we apply a decomposition of the discrete solution into the regular and singular components, which are solutions of discrete subproblems, i.e., classical difference approximations considered on uniform grids. The scheme converges $\varepsilon$-uniformly in the maximum norm at the rate $\mathcal O(N^{-1}\ln N)$; $\varepsilon$ is a perturbation parameter multiplying the high-order derivative in the equation, $\varepsilon\in(0,1]$, and $N+1$ is the number of nodes in the grids used. It is shown that the solution decomposition scheme, unlike the standard scheme on uniform grid, is $\varepsilon$-uniformly well conditioned and stable to perturbations in the data of the discrete problem; the conditioning number of the scheme is a value of order $\mathcal O(\delta^{-2}\ln\delta^{-1})$, where $\delta$ is the accuracy of the discrete solution.

Keywords: singularly perturbed boundary value problem, convection-diffusion equation, difference scheme of the solution decomposition method, uniform grids, $\varepsilon$-uniform convergence, maximum norm, $\varepsilon$-uniform stability of the scheme, $\varepsilon$-uniform well conditioning of the scheme.

Full text: PDF file (218 kB)
References: PDF file   HTML file
UDC: 519.624
Received: 19.05.2011

Citation: G. I. Shishkin, “Conditioning of a difference scheme of the solution decomposition method for a singularly perturbed convection-diffusion equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 2, 2012, 291–304

Citation in format AMSBIB
\Bibitem{Shi12}
\by G.~I.~Shishkin
\paper Conditioning of a~difference scheme of the solution decomposition method for a~singularly perturbed convection-diffusion equation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 2
\pages 291--304
\mathnet{http://mi.mathnet.ru/timm830}
\elib{http://elibrary.ru/item.asp?id=17736208}


Linking options:
  • http://mi.mathnet.ru/eng/timm830
  • http://mi.mathnet.ru/eng/timm/v18/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Conditioning and stability of finite difference schemes on uniform meshes for a singularly perturbed parabolic convection-diffusion equation”, Comput. Math. Math. Phys., 53:4 (2013), 431–454  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Shishkin G.I., “Data Perturbation Stability of Difference Schemes on Uniform Grids for a Singularly Perturbed Convection-Diffusion Equation”, Russ. J. Numer. Anal. Math. Model, 28:4 (2013), 381–417  crossref  mathscinet  isi  elib
    3. G. I. Shishkin, L. P. Shishkina, “Ustoichivaya standartnaya raznostnaya skhema dlya singulyarno vozmuschennogo uravneniya konvektsii-diffuzii pri kompyuternykh vozmuscheniyakh”, Tr. IMM UrO RAN, 20, no. 1, 2014, 322–333  mathnet  mathscinet  elib
    4. G. I. Shishkin, “Computer difference scheme for a singularly perturbed convection-diffusion equation”, Comput. Math. Math. Phys., 54:8 (2014), 1221–1233  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. G. I. Shishkin, “Difference scheme for a singularly perturbed parabolic convectiondiffusion equation in the presence of perturbations”, Comput. Math. Math. Phys., 55:11 (2015), 1842–1856  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. G. I. Shishkin, “Computer difference scheme for a singularly perturbed elliptic convection-diffusion equation in the presence of perturbations”, Comput. Math. Math. Phys., 57:5 (2017), 815–832  mathnet  crossref  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:207
    Full text:48
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019